can lisinopril cause shortness of breath?

Question is Closed Report Mark as Favorite

Answers (1)

13 Aug 2009

Difficulty breathing (which could be considered as shortness of breath) is a serious side effect of lisinopril. See your doctor immediately.

Other side effects of Lisinopril:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; severe stomach pain; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting; urinating more or less than usual, or not at all; fever, chills, body aches, flu symptoms; tired feeling, muscle weakness, and pounding or uneven heartbeats; chest pain; or swelling, rapid weight gain.

Less serious side effects may include:
cough; dizziness, drowsiness, headache; nausea, vomiting, diarrhea, upset stomach; or mild skin itching or rash.

This is not a complete list of side effects and others may occur.

http://www.drugs.com/lisinopril.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am currently taking Lotrel to control my blood pressure. I read they are having good success with?

... MS patients using Lisinopril. I wondered since I already take a blood pressure med, would it make sense to switch to this for my blood pressure?

1 answer 4 Sep 2009

High Blood Pressure - Recently diagnosed hypertension. Started lisinopril 20mg one time per day. Is?

... AM or PM dosing recommended - one dose per day - not divided dosing

2 answers 4 Dec 2009

Hypertension - I was told by a friend that once you are on high blood pressure meds you are on for?

... life. does not the meds correct eventually so you no longer have to take? the med iam on is lisinopril 10mg 1 x a day

4 answers 1 Nov 2010

High Blood Pressure and meds?

I take Lisinopril 5mg daily. My HBP has been consistently around 180/97. Head hurts, I can feel my chest sharp pangs shooting through. I've had ...

1 answer 7 Apr 2013

What causes sudden increase In blood pressure, systolic & diastolic?

My husband is on lisinopril every day with a usual BP of 125/68. He is tonight having 2 readings over an hour apart of 176/75 & 292/121 & ...

1 answer 24 Dec 2014